# SDR DALA2021073004311

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON STRINGER SUPPORT LOCATED ON STA 680-700 BTW RBL=10.45 TO RBL= 16.10 AT FWD CARGO COMPARTMENT (C1) IN ORDER TO PERFORM NRC 447. CORRECTIVE ACTION: SUMMARY OF NRC 01115: STRINGER SUPPORT LOCATED ON STA 680-700 BTW RBL=10.45 TO RBL= 16.10 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1889558)
